# SDR AU000257

- Difficulty date: March 14, 2000
- Submitted: June 23, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 570347
- Part serial: MX427914C
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(AUS) NR 2 HYDRAULIC SYSTEM PUMP REAR COVER DISPLACED AND O-RING SEAL  EXTRUDED. DRIVE SPLINE ALSO SHEARED.
